A Generalization of the Notion of Reproductivity

Slaviša B. Prešić

Publications de l'Institut Mathématique (2000)

  • Volume: 67(81), Issue: 87, page 76-84
  • ISSN: 0350-1302

How to cite


Slaviša B. Prešić. "A Generalization of the Notion of Reproductivity." Publications de l'Institut Mathématique 67(81).87 (2000): 76-84. <http://eudml.org/doc/258133>.

author = {Slaviša B. Prešić},
journal = {Publications de l'Institut Mathématique},
keywords = {reproductive functional equation},
language = {eng},
number = {87},
pages = {76-84},
publisher = {Matematički institut SANU},
title = {A Generalization of the Notion of Reproductivity},
url = {http://eudml.org/doc/258133},
volume = {67(81)},
year = {2000},

AU - Slaviša B. Prešić
TI - A Generalization of the Notion of Reproductivity
JO - Publications de l'Institut Mathématique
PY - 2000
PB - Matematički institut SANU
VL - 67(81)
IS - 87
SP - 76
EP - 84
LA - eng
KW - reproductive functional equation
UR - http://eudml.org/doc/258133
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.